# SDR AMTA200600599

- Difficulty date: October 6, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 369
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA BELOW LAV A1 AT FS 369 LBL 20 AREA FLOOR SUPPORT STRUCTURE LONGITUDINAL FLOOR SUPPORT INTERCOSTAL CRACKED.  CRACKED INTERCOSTAL REPLACED AS PER L1011 DRAWING NR 1611571 P/N 1612589-101 IAW SRM 51-40-01 PAINTING CARRIED OUT IAW AMM 20-51-08.
